# SDR ASAA2016031315895

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 44,118 hours, 19,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED RT SIDE WHERE AISLE MEETS AFT GALLEY, END OF STRIP APPROXIMATELY 3.0".   ACFT GROUNDED.  INSTALLED NEW LIGHT, OK FOR SERVICE.
